zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Iterative schemes for approximating solutions of generalized variational inequalities in Banach spaces. (English) Zbl 1219.47110
Authors’ abstract: We introduce two iterative schemes for approximating solutions of generalized variational inequalities in the setting of Banach spaces. The existence of solutions of this general problem and the convergence of the proposed iterative schemes to a solution are established.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47J20Inequalities involving nonlinear operators
WorldCat.org
Full Text: DOI
References:
[1] Alber, Ya.: Metric and generalized projection operators in Banach spaces: properties and applications. Theory and applications of nonlinear operators of monotonic and accretive type, 15-50 (1996) · Zbl 0883.47083
[2] Alber, Ya.: Proximal projection method for variational inequalities and cesro averaged approximations. Comput. math. Appl. 43, 1107-1124 (2002) · Zbl 1050.65065
[3] Alber, Ya.; Guerre-Delabriere, S.: On the projection methods for fixed point problems. Analysis 21, 17-39 (2001) · Zbl 0985.47044
[4] Chang, S. S.: On chidume’s open questions and approximate solutions of multivalued strongly accretive mapping in Banach spaces. J. math. Anal. appl. 216, 94-111 (1997) · Zbl 0909.47049
[5] Chidume, C. E.: Iterative solutions of nonlinear equations in smooth Banach spaces. Nonlinear anal. 26, 1823-1834 (1996) · Zbl 0868.47039
[6] Chidume, C. E.; Li, J.: Projection methods for approximating fixed points of Lipschitz suppressive operators. Panamer. math. J. 15, 29-40 (2005) · Zbl 1086.47018
[7] Fan, J. H.: A Mann type iterative scheme for variational inequalities in noncompact subsets of Banach spaces. J. math. Anal. appl. 337, 1041-1047 (2008) · Zbl 1140.49011
[8] Huang, N. J.: Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear implicit quasi-variational inclusions. Comput. math. Appl. 35, No. 10, 1-7 (1998) · Zbl 0999.47057
[9] Li, J.: On the existence of solutions of variational inequalities in Banach spaces. J. math. Anal. appl. 295, 115-126 (2004) · Zbl 1045.49008
[10] Li, J.: The generalized projection operator on reflexive Banach spaces and its application. J. math. Anal. appl. 306, 55-71 (2005) · Zbl 1129.47043
[11] Li, J.; Rhoades, B. E.: An approximation of solutions of variational inequalities in Banach spaces. Fixed point theory appl. 3, 377-388 (2005) · Zbl 1165.47310
[12] Kazmi, K. R.: Mann and Ishikawa type perturbed iterative algorithms for generalized quasivariational inclusions. J. math. Anal. appl. 209, 572-584 (1997) · Zbl 0898.49007
[13] Kamimura, S.; Takahashi, W.: Strong convergence of a proximal-type algorithm in a Banach space. SIAM J. Optim. 13, 938-945 (2002) · Zbl 1101.90083
[14] Mann, W. R.: Mean value methods in iteration. Proc. amer. Math. soc. 4, 50-65 (1953) · Zbl 0050.11603
[15] Rhoades, B. E.; Soltuz, S. M.: The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically pseudocontractive map. J. math. Anal. appl. 283, 681-688 (2003) · Zbl 1045.47057
[16] Takahashi, W.: Nonlinear functional analysis. (2000) · Zbl 0997.47002
[17] Wu, K. Q.; Huang, N. J.: The generalized f-projection operator with an application. Bull. austral. Math. soc. 73, 307-317 (2006) · Zbl 1104.47053
[18] Wu, K. Q.; Huang, N. J.: Properties of the generalized f-projection operator and its applications in Banach spaces. Comput. math. Appl. 54, 399-406 (2007) · Zbl 1151.47057
[19] Xu, H. K.: Inequalities in Banach spaces with applications. Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033
[20] Zeng, L. C.; Yao, J. C.: Existence theorems for variational inequalities in Banach spaces. J. optim. Theory appl. 132, 321-337 (2007) · Zbl 1149.49015